Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: An important Question

Posted by G-man885858 on February 26, 2009, at 0:27:31

In reply to Re: An important Question G-man885858, posted by myco on February 25, 2009, at 23:37:34

I have a theory: and I want everyone to comment on it, Please.

Drug withdrawal creates a large demand for cortisol. People with a cortisol deficiency (like those with adrenal fatigue) , are unable to create enough cortisol to meet the demands of withdrawal. This in turn causes very bad withdrawal symptoms because cortisol helps mobilize your body for stress, and without it your body cannot deal with the nasty stress of withdrawal (Hence causing an aggravation of withdrawal symptoms).

I say this because I was diagnosed with low cortisol, and I want to know if my low cortisol is aggravating the Ambien withdrawal -> should I be supplementing with cortisol (like IsoCort) to ease the withdrawal? Is withdrawal particularly hard on those with adrenal fatigue/Low cortisol??

Please, I want to hear everyone's opinion!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:G-man885858 thread:877295
URL: http://www.dr-bob.org/babble/20090223/msgs/882547.html